Journal of Differential Geometry

Convex decompositions of real projective surfaces. I. $\pi$-annuli and convexity

Suhyoung Choi

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 40, Number 1 (1994), 165-208.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214455291

Digital Object Identifier
doi:10.4310/jdg/1214455291

Mathematical Reviews number (MathSciNet)
MR1285533

Zentralblatt MATH identifier
0818.53042

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Choi, Suhyoung. Convex decompositions of real projective surfaces. I. $\pi$-annuli and convexity. J. Differential Geom. 40 (1994), no. 1, 165--208. doi:10.4310/jdg/1214455291. https://projecteuclid.org/euclid.jdg/1214455291


Export citation

See also

  • Part II: Suhyoung Choi. Convex decompositions of real projective surfaces. II. Admissible decompositions. J. Differential Geom., Volume 40, Number 2, (1994), 239--283.